RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1997, Volume 52, Issue 4(316), Pages 199–200 (Mi umn868)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Calculation of the high and low prices of European-type options

P. V. Gapeev

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm868

Full text: PDF file (205 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1997, 52:4, 828–829

Bibliographic databases:

MSC: 91B24, 91B26, 60G50, 90B36
Accepted: 18.04.1997

Citation: P. V. Gapeev, “Calculation of the high and low prices of European-type options”, Uspekhi Mat. Nauk, 52:4(316) (1997), 199–200; Russian Math. Surveys, 52:4 (1997), 828–829

Citation in format AMSBIB
\Bibitem{Gap97}
\by P.~V.~Gapeev
\paper Calculation of the high and low prices of European-type options
\jour Uspekhi Mat. Nauk
\yr 1997
\vol 52
\issue 4(316)
\pages 199--200
\mathnet{http://mi.mathnet.ru/umn868}
\crossref{https://doi.org/10.4213/rm868}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1480895}
\zmath{https://zbmath.org/?q=an:0921.90017}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1997RuMaS..52..828G}
\transl
\jour Russian Math. Surveys
\yr 1997
\vol 52
\issue 4
\pages 828--829
\crossref{https://doi.org/10.1070/RM1997v052n04ABEH002065}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000071875100008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0039386229}


Linking options:
  • http://mi.mathnet.ru/eng/umn868
  • https://doi.org/10.4213/rm868
  • http://mi.mathnet.ru/eng/umn/v52/i4/p199

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. E. Gough, O. O. Obrezkov, O. G. Smolyanov, “Randomized Hamiltonian Feynman integrals and Shrödinger–Itô stochastic equations”, Izv. Math., 69:6 (2005), 1081–1098  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. O. O. Obrezkov, “Representation of solution of a stochastic Schrödinger equation in the form of Feynman integral”, J. Math. Sci., 150:6 (2008), 2550–2562  mathnet  crossref  mathscinet  zmath  elib  elib
    3. D. B. Rokhlin, “Recurrence relations for price bounds of contingent claims in discrete time market models”, Theory Probab. Appl., 56:1 (2012), 72–95  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:183
    Full text:95
    References:13
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019